On an inequality of G. Gruss

J. E. Pečarić

Matematički Vesnik (1983)

  • Volume: 35, Issue: 81, page 59-64
  • ISSN: 0025-5165

How to cite


J. E. Pečarić. "On an inequality of G. Gruss." Matematički Vesnik 35.81 (1983): 59-64. <http://eudml.org/doc/260089>.

author = {J. E. Pečarić},
journal = {Matematički Vesnik},
keywords = {Grüß’ inequality; absolutely monotonic functions},
language = {eng},
number = {81},
pages = {59-64},
publisher = {Društvo matematičara Srbije},
title = {On an inequality of G. Gruss},
url = {http://eudml.org/doc/260089},
volume = {35},
year = {1983},

AU - J. E. Pečarić
TI - On an inequality of G. Gruss
JO - Matematički Vesnik
PY - 1983
PB - Društvo matematičara Srbije
VL - 35
IS - 81
SP - 59
EP - 64
LA - eng
KW - Grüß’ inequality; absolutely monotonic functions
UR - http://eudml.org/doc/260089
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.